# SDR QXEA2012031400227

- Difficulty date: March 14, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,241 hours, 27,423 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A STRONG BURNING ELECTRICAL ODOR IN THE AFT GALLEY AREA.    ACFT OK FOR SERVICE. COULD NOT DUPLICATE.
